# SDR VNAA202504170042

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lap Joint
- Part number: SH67031708
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LONGITUDINAL LAP JOINT CORRODED AT STRINGER 20L BETWEEN FS280 AND FS295 CORRECTIVE ACTION: REMOVED CORROSION, PERFORMED NDT AND TREATED AFFECTED AREAS IAW MHIRJ REO 670-53-21-2516 REV.-- DATED 2024-11-27 DRWG SH670-31708
